# SDR ERAA077924

- Difficulty date: February 19, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Aircraft: N422EH
- Make and model: Bell 412
- Aircraft serial: 33068
- Aircraft time: 14,030 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Housing
- Part number: 412040002103
- Part serial: ABT01041
- Condition: Broken
- Location: Transmission
- Part time: 10,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX JET HOUSING CRACKED,  HOUSING BROKEN IN TWO PIECES. ACTION TAKEN:  REMOVED TOP CASE AND UPPER PLANETARY INSTALLED NEW HOUSING AND GASKET.  REINSTALLED UPPER PLANETARY AND TOP CASE ALL WORK IAW BHT CR&O 63.
